ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 3.

Journal Article

Rangarajan, Govindan and Sachidanand, Minita (2002) Invariant metric for nonlinear symplectic maps. In: Pramana Journal of Physics, 58 (3). pp. 477-488.

Rangarajan, Govindan and Sachidanand, Minita (2000) Symplectic integration using solvable maps. In: Journal of Physics A : Mathematical and General, 33 (1). pp. 131-142.

Rangarajan, Govindan and Sachidanand, Minita (1997) Spherical aberration and its correction using Lie algebraic methods. In: Pramana - Journal of Physics, 49 (6). pp. 635-643.

This list was generated on Fri Oct 18 05:22:28 2019 IST.